Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sudden weight gain, frequent Urinary tract infections - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   hi doctor.i ve urinary infection
Doctor :   ok..
Doctor :   since when are you having it
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependents: Yes/No
User :   actually im suffering from this infection for past two months,i ve consulted so many Drs.
Doctor :   ok.
User :   Im 23 yrs old.Im a s/w engineer and single.
Doctor :   Have you taken any AntiBiotics for the same..
User :   i ve consulted gynacologist. they ve taken scan twice,in that evrything is normal.
Doctor :   ok..
User :   yes i ve taken so many antibiotics,i ve taken amicacin injection(10)
Doctor :   Are you diagnosed of Urinary infection or is that your diagnosis..
Doctor :   and how are the kidney functions..
User :   last week i ve consulted a urologist also. he said evrything is normal n he has given urotel tablets also.
User :   i ve taken abdamon scan twice,evrything is normal as per the report.
Doctor :   ok
Doctor :   any time urine culture was done
User :   after taking so many tabletsn injections also,stil im unable to control my urine. its coming out.
Doctor :   any time urodynamic studies were done?
User :   yes urine culture was done 2 times. after taking that amicacin injection,tey ve taken the urine culture,the report said no growth in bacteria
Doctor :   ok
User :   I think urodynamic studies are not done... but urodyanmic study means?
Doctor :   to assess the bladder function
Doctor :   since u had complains of not able to control
Doctor :   also the urine culture suggested no bacterial growth
User :   when they were taking the scan,tey ve taken the bladder vth partially filled n none in that
Doctor :   ok
Doctor :   this urodynamic studies is also done in cases of recurrent ITU
Doctor :   can u type the scan report
User :   yes all my scans n culture says its normal but stil im not able to control. finally the dr said if its not get cures v ve to do cystoscopy.
Doctor :   yes cystoscopy and urodynamic studies will give the clear picture
User :   right now i don ve my scan reports in my hand.
Doctor :   did u have any injury or trauma to the pelvic regions
Doctor :   could u please type in scan report
User :   no dr. i had waist pain. but dr had given sme tablets i think ocid but not sure after tat my pain has gone
Doctor :   ok
Doctor :   did u have intercourse anytime?
User :   the tablet name is ocid. not sure abt the name. after tat my pain has gone. right now i don't ve any scan reports
Doctor :   for acidity
User :   intercourse means?
Doctor :   sexual intercourse
User :   i think i don ve acidity. no dr im single.
Doctor :   ocid is Oral PEPTIC ULCER
Doctor :   drug
User :   u mean im using any drugs?
Doctor :   this medicine is used for gastritis or they prescribe along with analgesic for pain relief
User :   yes i had waist pain,so tey gave that tablet.
Doctor :   ok
Doctor :   ut recurrent uti can be due to
Doctor :   incomplete bladder emptying
Doctor :   or abnormalities of urinary tract
Doctor :   to confirm the cause
Doctor :   to do the above mentioned tests
User :   but each time when i go for urine its going fully. im going for 1 one once or one n half hr once.
Doctor :   thats might be reason
Doctor :   dont worry
Doctor :   once they get to know the cause
Doctor :   ur problem is solved
Doctor :   after this cystoscopy and urodynamic studies
Doctor :   the cause will known
Doctor :   r u able to follow
User :   wat may be reason for this dr.
Doctor :   if any doubts please ask
Doctor :   incomplete bladder emptying or or abnormalities of urinary tract
Doctor :   one of two
Doctor :   r u able to follow?
User :   this ll not cme to know in the scan n cultures?
Doctor :   nope
Doctor :   the know the incomplete bladder emprying
User :   yes dr im following u... so i ve to do cystoscopy.
Doctor :   cystoscopy or urodynamic studies is needed
Doctor :   culture will show any infection
Doctor :   type of bacterial strain in infection
Doctor :   i mean
User :   moreover i ve increased my wt nearly 7 kgs vthin one month.
Doctor :   ok
User :   this is basically due to this infection?
Doctor :   yes
Doctor :   infection can due to one of the two reasons
Doctor :   when urine is not empty fully
Doctor :   chances of infection are more
Doctor :   women have more chances of getting UTI than men
User :   now also my stomach is like a ballon. wat can i do to reduce my stomach dr. any bacteria killing tablets r ter?
Doctor :   that urologist will explain u
Doctor :   u need not worry
Doctor :   ur problem can solved
Doctor :   try reducing the amount of fatty food u consume
Doctor :   or food which cause bloating
User :   those drs said my stomach is normal oly. but i knew that my wt has increased after this infection oly.
Doctor :   u need to exercise
Doctor :   ok
User :   but my nature of wrk,food environment is the same for past one yr. then suddenly vthin one mnth i ve gain wt.
Doctor :   or have chat with us again once u the tests done
Doctor :   u can loose weight
Doctor :   with strict diet control
Doctor :   and exercise
Doctor :   once ur problem is resolvbed
Doctor :   u can get back into shape
Doctor :   ok
Doctor :   cut down amount of rice u consume
Doctor :   fatty food u take
User :   my food is the same as b4. but i think stil sme bacteria is ter...
Doctor :   it will be taken care
User :   bacteria is ter in my stomach. any tablets for tat r i sud consult a urologist for the same
Doctor :   with anti biotics
Doctor :   there was no bacteria in culture
Doctor :   u can say worm?
Doctor :   worm in intestine?
User :   yes any worms? but how can i know abt that
Doctor :   they will give dewormimg tablet for that
Doctor :   thats is prescription drug
User :   now my stomach is looking like 4mnths pregant lady.
Doctor :   u can ask ur urologist when u consult
Doctor :   that is becoz of bloating due to gas
User :   but my urologist said evrything is normal
Doctor :   get those tests done
User :   i ll cme to know abt my stomach oly th' the test n th' the urologist right?
Doctor :   it will give us clearer picture
Doctor :   nope
Doctor :   if ur stomach is bloated like pregnant women tummy
Doctor :   their might be other reasons
Doctor :   if not weight
Doctor :   he will explain it to you
Doctor :   since i cant examine u clinically
Doctor :   i wont be able to comment with history alone
User :   vthout cystoscopy i cant get relief from this problem dr.
User :   ok dr, ill consult him again.
Doctor :   with that the exact cause can be found out
Doctor :   please keep us informed
Doctor :   regarding the progress
User :   but im very sacred for that treatment
Doctor :   dont be scared
Doctor :   be calm
Doctor :   everything will fine
Doctor :   trust me
Doctor :   nothing to be worried about
Doctor :   many women have this problem
User :   is ter is any lady urologist?
Doctor :   they might ask to do pelvic floor exercises
Doctor :   where are u located
Doctor :   u can look up from our home page
Doctor :   and see under doctors
Doctor :   r u able to find?
Doctor :   u can look up in bangalore
Doctor :   or we will fix appointment for u
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor